Frequent bowel movements. Cifran suggested. No relief. Any advice?
I am having bowel movements frequently 5-6 times a day. The motion is normal and not loose motion.I went to a Doctor. He asked me to take Cifran-ct500/600 twice daily for 5 days. After the course was completed Ithe problem recurred and he advised to take for anothe 3 days. I am taking it...
View answer »
Prostatitis with Ecoli,amikacin and cifran right treatment ?
I am suffering from prostatitis ( urine culture and semen culture showed E.Coli CFU 10 (4) sensitive to all currently used antibiotics). Doctor prescribed me amikacin (iv) 2mL bd for 5 days along with cifran OD 1g (cirofloxacin) for 14 days. is this the rite treatment as i have never heard of...
I have throat infection from last tow years. doctor preferred me to check throat swab cultural test. Then the result is klebsiella found in the test. He gave me moxikind 375 to times per day for 5 days. but its not cured. after that cifran 500 mg for 5days. but still not cured. can...
sir 'doctor gave me cifran 500 for cold . . . . .
I have head ache in left side of my right side eye?
Usually antibiotics are not advised in cold as cold is a viral infection. Headache can happen as a side-effect of cifran, but focal headache like yours needs to be taken care of by a physician.
Does cifran 500 medicine leads to black stool. I am taking for skin infection
Less likely. But yes, if you have had history of gastric ulcer in the past, cifran may have worsened it leading to black tarry stool.
Hi %0AI was taking a course of flucillin 500mg antibiotic for a skin infection and have developed a rash around by genitals mainly anus and between vagina %26 anus
Hello.One of the most common side effects of many antibiotics are fungal infections.Fungal infection is a possible diagnosis of your injuries.
Visit your doctor for exploration and treatment.
I wish you good health.
(In case the answer would have been useful please indicate this)
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions